# SDR J7SA2020101600227

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N407FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010017
- Aircraft time: 3,802 hours, 2,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REPLACED BOTH EMERGENCY LIGHT POWER SUPPLY WITH "INSPECTED" UNITS, IAW L450 AMM 33-51-01.  OPERATIONS CHECKS GOOD.
